# SDR SIMA20130617004

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 28,160 hours, 25,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE RT AFT OVERWING EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE RT AFT OVERWING EMERGENCY LIGHT ASSY IAW AMM 33-50-07, STEPS 4 AND 5.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
